# SDR IPXA2015050688761

- Difficulty date: April 16, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2163-2122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT AFT FUSELAGE SKIN HAS CORROSION BS 2163 TO 2122 BETWEEN L32R AND L35R.  ACCOMPLISHED SKIN REPAIR IAW EA 011-5310-01-A5802, REV I/R AND EO MD11-5330-57372-A.
